MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER WITH TIP LOCATION SYSTEM (TPS) STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER WITH TIP LOCATION SYSTEM (TPS) STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of (b)(4) showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported a teenager had a 5f powerpicc solo inserted tuesday (b)(6).It was a difficult insertion and was obstructed at subclavian.Flushing was difficult.Patient continues to have problems when device is flushed/aspirated.Both flush well, when one lumen is aspirated blood is also noticed in other lumen.Picc team have suggested fibrin sheath.Iv infusions have been carried out.(b)(6) 2021: there is a suggestion of communication between the device lumens and some flushing difficulty despite lumen patency.

Brand Name
POWERPICC SOLO2 CATHETER WITH TIP LOCATION SYSTEM (TPS) STYLET
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11679316
Report Number3006260740-2021-01374
Device Sequence Number2980881
Product Code LJS
UDI-Device Identifier00801741028663
UDI-Public(01)00801741028663
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9295118
Device Lot NumberREEQ2560
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;